# SDR DALA2019071304199

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,818 hours, 24,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 LT DOOR STOP FITTING 1 LOWER INB HOLE CRACK DIRECTION 6 O'CLOCK. IN PASSENGER CABIN (1 EA). PERFORMED REPAIR INSTRUCTIONS ON FR 20 LT DOOR STOP FITTING 1 ASPER ER/A 579277-14AD REV ORIGINAL AND PRI 5792577-14 REV. 0 AND REV. 1 SEE LOG PAGE #1167857 FOR TIME CONTROLLED ITEMS SECTION SECTION II.
